# SDR SIMA980751

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671000203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED STRINGER 17 RIGHT CORRODED BETWEEN FRAMES 30 AND 35.  MAINTENANCE REPAIRED STRINGER 17R IAW SRM 53-00-00, FIGURE 427.  A/C WAS RETURNED TO SERVICE.  (M)
